# SDR HALA0700419

- Difficulty date: September 27, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 21,389 hours, 4,159 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT STATION 246 RBL 19, ON VERTICAL O/B PULLEY BRACKET, ELEVATOR PULLEY, CABLE RUN E2A AND E2B.  REPLACED CRACKED ELEVATOR PULLEY BRACKET PER BOEING DRAWING 255T1241 AND 255T4410.
